# SDR SWAA2022021458388

- Difficulty date: January 4, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AND BL0 AT CENTER WING BOX ; 2021-585101 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [02] REPLACED NEW ANGLE LOCATED BS695 AND BL0 AT CENTER WING BOX IAW B737-700 SRM 51-40-02-0G-0AND SRM 51-10-02 ITEM 9 DWG:273A9110 REV:A; [03] REPLACED ANGLE LOCATED BS695 AND BL0 AT CENTER WING BOX IAW B737-700 SRM 51-40-02-0G-0AND SRM 51-10-02 ITEM 9 DWG:273A9110 REV:A. COMPLETED
